# SDR 95ZZZX6540

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93407
- Make and model: Cessna 152
- Aircraft serial: 15285481
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 5,820 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 95-21-01 ON MCCAULEY PROPELLER, CRACK WAS FOUND TO BE UNACCEPTABLE AND BEYOND LIMITS.  PROP SCRAPPED.
